For the past couple of days I've been noticing that my unusual weakness is back. Not the normal level of weakness that I experience with my Dysautonomia, but a weakness more similar to what I experienced last December. Thankfully, I am still able to fully use my hands/arms, though I am having difficulty with my stability while sitting. I feel as if I have to lift my shoulders to inhale, and use odd muscles to keep myself upright. It's exhausting...
I'll admit I've been slacking off on my Physical Therapy. I don't actually go to PT anymore, but I still have a list of daily exercises. The problem is, I don't really do them daily. I do them almost weekly, but I tend to skip approximately one week each month. For the past two weeks I've been doing them again though. So I'm hoping that makes some difference.
I just can't think of what could be going on... I really thought I was past this! I'm on a different anti-epileptic medication than I was on back in Decembeter. (I was on Topamax, and now I'm on Zonegran.) I was having all kinds of problems with Topamax, but I've had almost no problems to speak of with the Zonegran. I'm on Prednisone now, which I wasn't on when the weakness worsened back in December. Though I did start Prednisone after stopping the Topamax. I've been on/off Prednisone several times in between without problems, and I'll be off by the end of this week.
I'm also quite confident that I don't have Myasthenia Gravis. I wasn't tested for it, but based on the fact that I am taking a medication that is normally used to treat MG, (I'm using Pyridostigmine off-label for Dysautonomia), and it's happening again, that in my mind is enough to eliminate it as a possibility. Of course, I'm not at all a doctor, and I don't know much at all about Autoimmune Disorders. What I do know is that I wasn't on that medication in December, and I am on it now. What else has changed? The weather... Is there anything even remotely similar about December and July? Perhaps I'm being too analytical.
At any rate, I'm hoping that doing my PT exercises will help me to feel more comfortable again.
Hally's Pain Tracker